Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had acidity. On zapiz. Blackout, weakness, heavy headed. Safe medicine, Suggestions?

Dear Doctor,
I was having severe oesophageal symptoms(Hyper aciidty problem).In consultation with Gastroentrologist iwas on ,
Pantocid-40 mg before breakfast -1 tab each
Gastractive-10 mg before breakfast & lunch -1 tab each
TAB Librax-After breakfast & lunch -1 tab each
TAB-Becozyme C forte -1 each after breakfast
Zapiz-0.5 -1/2 tablet after breakfast & 1 tablet after lunch
This was for 27 days starting from 19th March'2013 till 15thApr'2013 .
May all symptoms of acidity ,reflux were gone.
After revisit to doctor From 29 th day from (next 15 days my doctor reduced Tablet Zapiz-0.5 mg to 1 tab a day after dinner & Tablet Librax 1 tablet a day )
During this,on 8th & 9th day ,i could not have Zapiz-0.5 mg, i.e. last 2 days and i started feeling like Loosing my balance ,Blackout,weakness,heavy head.I dont want to continue with this tab.Pl let me know how i can get out of this situation & how safe is this medicince.My doctor is also very good & i want to continue with hime for my acidity problem , but i dont know why he added this medicience in my course.Pl guide me.

Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  405
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

Thank you for the query.

Zapiz is a medicine used for anxiety and panic attack control. It contains Clonazepam which is a sedative medicine. It is quite safe, however used for a long time can be addictive.
If your doctor has prescribed it for you, he has found a reason for it. And you should trust your doctor especially that you find his therapy helpful.
The doctor prescribed this medicine because stress and anxiety has a great impact for stomach acid secretion. So in some cases this medicine can be very helpful. And you were lucky to have a doctor who took care not only about your stomach but also about deeper reasons of your problem.
I suggest you to consult your doctor and share your thoughts about this medicine with him, and you shouldn't resign from it without doctors advice.

Hope this will help.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor